# SDR AWXA200700113

- Difficulty date: January 23, 2007
- Submitted: January 25, 2007
- Operation: Air carrier
- Aircraft: N830AW
- Make and model: Airbus A319-132
- Aircraft serial: 1565
- Aircraft time: 19,991 hours, 7,693 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 3630
- Condition: No Test
- Location: Emergency Lights
- Part time: 19,988 hours, 7,690 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - EEL - EMERGENCY LIGHTS FAIL TO TEST.  MX REPLACED ESPU AFT LT AND BATTERY IAW MM 33-51-38.  OPS CHECK WAS GOOD.
